zopiclone and heartburn

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

G Harlow
New Member


Date Joined Feb 2012
Total Posts : 1
   Posted 4/8/2012 1:46 PM (GMT -6)   
Hi all,

I've had a tough couple of years with pretty debilitating heartburn. I had lots of testing done and didn't respond to ppi's which caused me to have a lot of anxiety.

Throughout this time I've been using zopiclone (http://www.drugs.com/cons/zopiclone.html) which is a sleeping pill. At my worst: anxiety and a lot of pain/discomfort, knowing that I could at least sleep at night was vital.

Then, for other health reasons, I went off of my sleeping pill.

I've had a huge improvement in my symptoms. They aren't gone entirely but they have had a very big change for the better.

I looked up side effects and discovered that heartburn is one of the rarer side effects, so I guess I'm one of the unlucky ones.

I wanted to post this just in case anyone else on the list is having the same reaction to this drug.

Best to everyone,
Grace

Marcello
Regular Member


Date Joined Feb 2012
Total Posts : 75
   Posted 4/8/2012 1:51 PM (GMT -6)   
True, benzos and benzo-like drugs such as zopiclone (and other hypnotics) increase LES relaxation, leading to more reflux into your esophagus. Glad to hear your doing better :)

joe1619
Regular Member


Date Joined Dec 2009
Total Posts : 293
   Posted 4/16/2012 4:17 PM (GMT -6)   
i take valium daily trying to get off. it does relax the les, but stress plays a role so ambien and benzos help others de stress/anxiety and help some people. double edge sword
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 19, 2018 12:25 PM (GMT -6)
There are a total of 2,973,262 posts in 326,071 threads.
View Active Threads


Who's Online
This forum has 160951 registered members. Please welcome our newest member, siageorgeee.
464 Guest(s), 7 Registered Member(s) are currently online.  Details
Balladeer, Artist Mark, KBmom, HaleyBugs07, IllinoisMom, Hardlyrob, cppoly